# SDR DL72W982637

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420484
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FUSE SKIN AT BS 351 ON THE UPPER ROW OF THE S24R LAP SPLICE WAS FOUND CRACKED.  THE CRACK EXTENDED THRU THREE CONSECUTIVE FASTENERS WITH A TOTAL LENGTH OF 3.  REPAIRED PER ERA 366371-14.
